# SDR DALA2022021100909

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,778 hours, 16,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 EMERGENCY EXIT SIGN COVER LOOSE LOC 604, CORRECTIVE ACTION: REINSTALLED AND SECURED SIGN LENS. (2115151)
